Journal of Applied Mathematics and Decision Sciences
Volume 3 (1999), Issue 2, Pages 189-193
Classroom Note: Numerical solutions of Nagumo's equation
Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
Copyright © 1999 M. Iqbal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Nagumo's equation is a third order non-linear ordinary differential equation
. In this paper we
have developed a technique to determine those values of the parameters
non-constant bounded solutions.